Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 6, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 2, 2022, 12:54 PM EST for Whitfield County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Jan 2, 2022, 12:54 PM EST (17:54 UTC)
- Expired
- Jan 23, 2022, 12:54 PM EST
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1). The gauge peaked at 17.86 ft at Jan 4, 2022, 12:00 PM EST.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
583
WGUS42 KFFC 021754
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1254 PM EST Sun Jan 2 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC313-030600-
/O.NEW.KFFC.FL.W.0006.220102T1754Z-000000T0000Z/
/CHCG1.1.ER.220102T1735Z.220102T1745Z.000000T0000Z.NO/
1254 PM EST Sun Jan 2 2022
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Coahulla Creek near Keiths Mill near Dalton.
* WHEN...Until further notice.
* IMPACTS...At 16 feet, Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
* ADDITIONAL DETAILS...
- At 12:45 PM EST Sunday the stage was 16 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:45 PM EST Sunday was 16 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 16 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$7 follow-up statements
752
WGUS82 KFFC 030212
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
912 PM EST Sun Jan 2 2022
...Forecast flooding changed to Minor severity for the following
rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County.
For the Conasauga River Basin...including Keiths Mill near Dalton...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC313-031415-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.220102T1735Z.220102T2230Z.220103T0603Z.NO/
912 PM EST Sun Jan 2 2022
...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Coahulla Creek near Keiths Mill near Dalton.
* WHEN...Until further notice.
* IMPACTS...At 16.0 feet, Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
* ADDITIONAL DETAILS...
- At 9:00 PM EST Sunday the stage was 16.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM EST Sunday was 16.4 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 10.4 feet
late Tuesday morning.
- Flood stage is 16.0 feet.
- Flood History...This crest compares to a previous crest of
16.3 feet on 10/29/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$328
WGUS82 KFFC 031003
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
503 AM EST Mon Jan 3 2022
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County.
For the Conasauga River Basin...including Keiths Mill near Dalton...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC313-032215-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.220102T1735Z.220104T1100Z.220105T0406Z.NO/
503 AM EST Mon Jan 3 2022
...FLOOD WARNING REMAINS IN EFFECT FROM EARLY THIS MORNING UNTIL
FURTHER NOTICE...
* WHAT...Minor flooding will continue.
* WHERE...Coahulla Creek near Keiths Mill near Dalton.
* WHEN...Until further notice.
* IMPACTS...At 18 feet, Minor flooding expands into the pastures...
fields and woodlands upstream and downstream from the Keiths Mill
Road bridge.
* ADDITIONAL DETAILS...
- At 4:45 AM EST Monday the stage was 16.7 feet and rising.
- Forecast...The river is expected to rise to a crest of 17.6
feet Tuesday morning. It will then fall below flood stage
late Tuesday evening.
- Flood stage is 16 feet.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$592
WGUS82 KFFC 031709
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1209 PM EST Mon Jan 3 2022
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County.
For the Conasauga River Basin...including Eton, Crandall, Dalton,
Keiths Mill near Dalton, Chatsworth, Tilton, Sloan Bridge near
Dalton...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC313-040515-
/O.EXT.KFFC.FL.W.0006.000000T0000Z-220105T1007Z/
/CHCG1.1.ER.220102T1735Z.220104T1100Z.220105T0406Z.NO/
1209 PM EST Mon Jan 3 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH LATE
TUESDAY NIGHT...
* WHAT...Minor flooding is occurring and forecast to continue.
* WHERE...Coahulla Creek near Keiths Mill near Dalton.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 18 feet, Minor flooding expands into the pastures,
fields, and woodlands upstream and downstream from the Keiths Mill
Road bridge.
* ADDITIONAL DETAILS...
- At 11:45 AM EST Monday the stage was 17.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:45 AM EST Monday was 17.4 feet.
- Forecast...The river is expected to rise to a crest of 17.6
feet tomorrow morning. It will then fall below flood stage
late tomorrow evening.
- Flood stage is 16 feet.
- Flood History...This crest compares to a previous crest of
17.1 feet on 03/18/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$453
WGUS82 KFFC 040222
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
922 PM EST Mon Jan 3 2022
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County.
For the Conasauga River Basin...including Keiths Mill near Dalton...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC313-041430-
/O.CON.KFFC.FL.W.0006.000000T0000Z-220105T1007Z/
/CHCG1.1.ER.220102T1735Z.220104T0145Z.220104T1950Z.NO/
922 PM EST Mon Jan 3 2022
...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
TUESDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Coahulla Creek near Keiths Mill near Dalton.
* WHEN...Until early Wednesday morning.
* IMPACTS...At 18.0 feet, Minor flooding expands into the pastures...
fields and woodlands upstream and downstream from the Keiths Mill
Road bridge.
* ADDITIONAL DETAILS...
- At 9:00 PM EST Monday the stage was 17.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM EST Monday was 17.8 feet.
- Forecast...The river is expected to fall below flood stage
early tomorrow afternoon and continue falling to 15.0 feet
early Wednesday morning.
- Flood stage is 16.0 feet.
- Flood History...This crest compares to a previous crest of
17.1 feet on 03/18/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$940
WGUS82 KFFC 041018
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
518 AM EST Tue Jan 4 2022
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County.
For the Conasauga River Basin...including Keiths Mill near Dalton...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC313-042230-
/O.CON.KFFC.FL.W.0006.000000T0000Z-220105T1007Z/
/CHCG1.1.ER.220102T1735Z.220104T2200Z.220106T1103Z.NO/
518 AM EST Tue Jan 4 2022
...FLOOD WARNING REMAINS IN EFFECT FROM EARLY THIS MORNING THROUGH
LATE TONIGHT...
* WHAT...Minor flooding will continue.
* WHERE...Coahulla Creek near Keiths Mill near Dalton.
* WHEN...Until late tonight.
* IMPACTS...At 18 feet, Minor flooding expands into the pastures...
fields and woodlands upstream and downstream from the Keiths Mill
Road bridge.
* ADDITIONAL DETAILS...
- At 5:00 AM EST Tuesday the stage was 17.9 feet and rising.
- Forecast...The river is expected to rise to a crest of 17.9
feet late this afternoon. It will then fall below flood stage
Thursday morning.
- Flood stage is 16 feet.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$339
WGUS82 KFFC 041439
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
939 AM EST Tue Jan 4 2022
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County.
For the Conasauga River Basin...including Keiths Mill near Dalton...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC313-050245-
/O.CON.KFFC.FL.W.0006.000000T0000Z-220105T1007Z/
/CHCG1.1.ER.220102T1735Z.220104T2200Z.220106T1103Z.NO/
939 AM EST Tue Jan 4 2022
...FLOOD WARNING REMAINS IN EFFECT FROM THIS MORNING THROUGH LATE
TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Coahulla Creek near Keiths Mill near Dalton.
* WHEN...Until late tonight.
* IMPACTS...At 17.8 feet, Minor flooding continues in the pastures...
fields and woodlands upstream and downstream from the Keiths Mill
Road bridge.
* ADDITIONAL DETAILS...
- At 9:30 AM EST Tuesday the stage was 17.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:30 AM EST Tuesday was 17.9 feet.
- Forecast...The river is expected to rise to a crest of 17.9
feet late this afternoon. It will then fall below flood stage
Thursday morning.
- Flood stage is 16.0 feet.
- Flood History...This crest compares to a previous crest of
17.1 feet on 03/18/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$412
WGUS82 KFFC 050127
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
827 PM EST Tue Jan 4 2022
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County.
For the Conasauga River Basin...including Keiths Mill near Dalton...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC313-051015-
/O.CON.KFFC.FL.W.0006.000000T0000Z-220105T1007Z/
/CHCG1.1.ER.220102T1735Z.220104T1815Z.220105T2015Z.NO/
827 PM EST Tue Jan 4 2022
...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Coahulla Creek near Keiths Mill near Dalton.
* WHEN...Until late tonight.
* IMPACTS...At 18.0 feet, Minor flooding expands into the pastures...
fields and woodlands upstream and downstream from the Keiths Mill
Road bridge.
* ADDITIONAL DETAILS...
- At 7:45 PM EST Tuesday the stage was 17.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 PM EST Tuesday was 17.9 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow afternoon and continue falling to 12.6 feet early
Thursday morning.
- Flood stage is 16.0 feet.
- Flood History...This crest compares to a previous crest of
17.1 feet on 03/18/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 2, 10:08 AM EST, 2 hours 46 minutes earlier.
Area forecast discussion, Jan 2, 10:08 AM EST, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1008 AM EST Sun Jan 2 2022 ...Winter Weather Advisory expanded into Bartow, Cherokee, Polk, Paulding and Haralson Counties... .UPDATE... Updated 12Z model guidance has shown more aggression with snow accumulations in NW Georgia, with trends suggesting a stronger/sharper shortwave transitioning through the area on the backside of the cold frontal system aided by an intensifying jet streak to the north hinting at a potential for this winter event to overperform. The strength of a developing near-surface low pressure in the area will define how intense the wrap-around precip will be across NW Georgia. While this is not typically the winter weather setup we see in the forecast area, and keeping in mind the record warmth we've had in the region for the last week and beyond. Some guidance has hinted at a potential TROWEL development which could boost snowfall totals in the area. Confidence is still low at this time, but a factor to consider as we begin to move forward through this event. Thiem .PREV DISCUSSION... /Issued 644 AM EST Sun Jan 2 2022/ SHORT TERM /Today through Monday/... Deep Gulf moisture remains across the area with southwest flow continuing ahead of the cold front beginning to enter northwest Georgia early this morning. Temperatures ahead of the front remain in the lower to mid 70s, with dewpoint temperatures in the low er to mid 60s. Ahead of the surface front a line of convection is slowly sagging to the south and southeast with the line of convection entering northern portions of the Atlanta metropolitan areas currently. Expect the convection to move through southern metropolitan Atlanta areas and Athens through 10 am and move into central Georgia by late morning and early afternoon, exiting east central Georgia towards midnight. Central Georgia remains under a marginal threat for severe weather this afternoon where the atmosphere will remain strongly sheared and unstable. The main threats will be strong to damaging winds, but cannot rule out an isolated tornado. With the already wet soils from recent heavy rains, locally heavy rainfall could produce flash flooding as well. By this evening wraparound moisture will spread additional showers across portions of north and central Georgia. Models are coming into good agreement as far as cutting the upper low across north Georgia around midnight. Models are now trekking the upper low further south across north Georgia. Between CAA already infiltrating the area and the upper low, expect a transition to light rain/snow showers and to a period of all snow across portions of north Georgia between 2-8am tomorrow morning. Portions of the north Atlanta metropolitan area could see a dusting of snow - generally less than 0.25 inch with the higher elevations could see up to 2 inches. As the upper low pulls away from the area Monday, skies will clear with good sunshine expected across much of the area by mid to late morning, so any snow should melt quickly. Temperatures today will hold steady or warm slightly behind the fronts, with colder than normal temperatures expected tonight and tomorrow. Atwell LONG TERM /Monday Night through Saturday/... The beginning of the long term forecast brings us a reprieve from the busy weather we started the year with. As the low pressure system moves off the coast of New England, high pressure begins to build back in at the surface. Max daily temperatures return to more seasonal ranges with highs in the 40s and 50s for the extended period. Low temperatures from the upper 20s to 30s on Tuesday follow a general warming trend through Thursday when the next disturbance sweeps through the forecast area. While the surface flow ahead of the trough is primarily easterly, the airmass does not recover much in terms of moisture (PWATS still trending ~0.8-1.0") and total rainfall amounts remain between 0.25-0.5" primarily north of the I- 20 corridor. Temperatures plummet (widespread 20s primarily along and north of the I-85 corridor) behind the cold front Thursday night into Friday morning. As such, this system will need to be monitored for any winter precipitation potential. At this time there is some uncertainty over timing of the frontal feature and moisture amounts to be able to dig into those details confidently. We return to quiet and dry conditions at the end of the long term forecast period. KAL .AVIATION... 12Z Update... TAF sites are a mixed of MVFR/VFR as convection moving through the ATL area and AHN TAF sites currently. Convection should continue off and on through 22Z with best timing for CSG/MCN sites between 18-24Z. Light Showers will be possible again after 00z all TAF sites. Cigs/Visibility will remain mostly MVFR/VFR through 22-24Z with CIGs deteriorating to IFR after 02Z. Winds will be SW near 10-15kts with gusts to 25kts through 20-22Z, then W winds at 5-10kts should prevail as the front moves through and NW winds with speeds of 10kts and gusting to 20-30kts after 02Z. //ATL Confidence...12Z Update... Medium to high confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 38 52 30 49 / 90 30 0 0 Atlanta 34 44 31 49 / 80 10 0 0 Blairsville 28 41 25 45 / 90 20 0 0 Cartersville 32 43 27 50 / 90 10 0 0 Columbus 36 50 32 55 / 70 0 0 0 Gainesville 36 48 31 47 / 90 20 0 0 Macon 39 52 32 55 / 80 5 0 0 Rome 33 45 27 53 / 90 10 0 0 Peachtree City 34 46 28 50 / 80 5 0 0 Vidalia 44 54 34 54 / 80 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from midnight tonight to 9 AM EST Monday for the following zones: Bartow...Catoosa...Chattooga... Cherokee...Dade...Dawson...Fannin...Floyd...Gilmer...Gordon... Haralson...Lumpkin...Murray...Paulding...Pickens...Polk... Towns...Union...Walker...White...Whitfield. && SHORT TERM...Thiem LONG TERM....KAL AVIATION...Atwell
Hazardous weather outlook, Jan 2, 5:09 AM EST, 7 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 509 AM EST Sun Jan 2 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 509 AM EST Sun Jan 2 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A line of showers and thunderstorms will move across portions of north and central Georgia today. Some of the storms could become strong to severe. The primary threats will be damaging wind gusts, periods of heavy rain, and isolated brief tornadoes. A Winter Weather Advisory is in effect from midnight tonight to 9AM Monday for portions of far North Georgia. Rain showers transitioning to snow are possible beginning tonight. Slow down and use caution when driving as roads may be hazardous. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Snow showers are possible through early Monday morning, especially in areas of high terrain in the north Georgia mountains. Up to two inches of snow are possible and winds could gust as high as 35 mph at elevations above 2000 feet. Snow accumulations of up to one inch are possible elsewhere. Please use caution when driving as roads may become slick. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for today across portions of north and central Georgia.
In the hours before
Special weather statement, Jan 2, 6:59 AM EST, 5 hours 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
659 AM EST Sun Jan 2 2022
GAZ048-056>060-067>071-078-079-021245-
Harris GA-Butts GA-Putnam GA-Monroe GA-Jasper GA-Meriwether GA-
Newton GA-Talbot GA-Pike GA-Henry GA-Lamar GA-Upson GA-Spalding GA-
659 AM EST Sun Jan 2 2022
...Strong thunderstorms will impact portions of eastern Spalding,
southeastern Meriwether, Pike, northern Monroe, Upson, Butts, south
central Newton, northeastern Harris, northwestern Putnam,
southeastern Henry, Jasper, Talbot and Lamar Counties through 745 AM
EST...
At 658 AM EST, a line of strong thunderstorms was along a line
extending from near Jenkinsburg to near Hamilton, and moving east at
35 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Thomaston, Barnesville, Jackson, Forsyth, Monticello,
Zebulon, Hamilton, Talbotton, Locust Grove, Manchester, Pine
Mountain, Woodbury, Waverly Hall, Flovilla, Milner, Warm Springs,
Woodland, Jenkinsburg and Molena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3269 8506 3342 8405 3342 8339 3314 8377
3313 8381 3311 8380 3264 8442
TIME...MOT...LOC 1158Z 269DEG 32KT 3338 8405 3274 8492
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 2, 7:53 AM EST, 5 hours 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
753 AM EST Sun Jan 2 2022
GAZ059-071-072-082-021330-
Monroe GA-Bibb GA-Jones GA-Jasper GA-
753 AM EST Sun Jan 2 2022
...Strong thunderstorms will impact portions of northern Bibb,
eastern Monroe, Jones and southeastern Jasper Counties through 830 AM
EST...
At 753 AM EST, a line of strong thunderstorms was along a line
extending from near Juliette to near Russellville, and moving east at
50 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Macon, Forsyth, Gray, Payne, Payne City, Postell, Bradley, Wayside,
Round Oak, Russellville, Wesleyan, Arkwright, Juliette, James,
Bolingbroke, Dames Ferry, Greenberry Crossroads, Clinton, Jarrell
Plantation and Cross Keys.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3289 8404 3322 8378 3318 8355 3317 8355
3317 8354 3316 8346 3298 8341 3280 8364
TIME...MOT...LOC 1253Z 286DEG 42KT 3314 8375 3294 8391
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jan 2, 10:33 AM EST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 AM EST SUN JAN 02 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 AM TSTM WND DMG 1 NNW WOODBURY 33.00N 84.58W
01/02/2022 MERIWETHER GA EMERGENCY MNGR
SEVERAL TREES DOWNED ALONG JONES MILL ROAD.
&&
EVENT NUMBER FFC2200011
HOCHSTATTERLocal storm report, Jan 2, 11:16 AM EST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1116 AM EST SUN JAN 02 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM TSTM WND DMG 3 SE COOPERS 32.95N 83.26W
01/02/2022 WILKINSON GA PUBLIC
TREES AND POWERLINES DOWN ALONG WITH SOME TOPS OF TREES
TWISTED OR SNAPPED. TIN ROOF BLOWN OFF STOREHOUSE.
&&
EVENT NUMBER FFC2200012
BAKERThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 9:08 PM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 39 hr |
| Jan 1, 9:46 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 44 min |
| Jan 1, 9:52 PM EST | Tornado Warning | FFC | Dade, Walker | 8 min |
| Jan 2, 1:35 AM EST | Special Weather Statement | FFC | Chattooga | 25 min |
| Jan 2, 2:59 AM EST | Special Weather Statement | FFC | Lumpkin | 31 min |
| Jan 2, 3:17 AM EST | River Flood Warning | FFC | Dade | 7 hr |
| Jan 2, 4:06 AM EST | Special Weather Statement | FFC | Cobb, Paulding | 24 min |
| Jan 2, 4:09 AM EST | Winter Weather Advisory | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 18 more | 29 hr |
| Jan 2, 4:30 AM EST | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jan 2, 4:39 AM EST | Special Weather Statement | FFC | Carroll, Douglas | 36 min |
| Jan 2, 4:59 AM EST | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison | 31 min |
| Jan 2, 5:14 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 31 min |
| Jan 2, 5:51 AM EST | Special Weather Statement | FFC | Troup | 24 min |
| Jan 2, 6:11 AM EST | Special Weather Statement | FFC | Troup | 34 min |
| Jan 2, 6:33 AM EST | Special Weather Statement | FFC | Spalding | 27 min |
| Jan 2, 6:36 AM EST | Special Weather Statement | FFC | Harris | 24 min |
| Jan 2, 6:38 AM EST | Special Weather Statement | FFC | Meriwether | 37 min |
| Jan 2, 6:59 AM EST | Special Weather Statement | FFC | Butts, Harris, Jasper, Lamar, Monroe, Pike and 2 more | 46 min |
| Jan 2, 7:53 AM EST | Special Weather Statement | FFC | Jones, Monroe | 37 min |
| Jan 2, 9:47 AM EST | River Flood Warning | FFC | Forsyth | 11 hr |
| Jan 2, 1:50 PM EST | Special Weather Statement | FFC | Wilcox | 25 min |
| Jan 2, 2:10 PM EST | Special Weather Statement | FFC | Telfair | 35 min |
| Jan 2, 2:59 PM EST | Special Weather Statement | FFC | Wilcox | 31 min |
| Jan 2, 3:04 PM EST | Special Weather Statement | FFC | Toombs | 26 min |
| Jan 2, 3:41 PM EST | Special Weather Statement | FFC | Crisp, Pulaski | 34 min |
| Jan 2, 3:55 PM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 20 hr |
| Jan 2, 3:55 PM EST | Winter Storm Warning | FFC | Fannin, Gilmer, Lumpkin, Murray, Towns, Union and 1 more | 17 hr |
| Jan 2, 4:04 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 26 min |
| Jan 2, 4:26 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 34 min |
| Jan 2, 4:45 PM EST | Special Weather Statement | FFC | Crisp, Wilcox | 30 min |
| Jan 2, 5:05 PM EST | Special Weather Statement | FFC | Dodge, Laurens | 40 min |
| Jan 2, 5:23 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler, Wilcox | 16 min |
| Jan 2, 5:41 PM EST | Special Weather Statement | FFC | Telfair | 34 min |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.